CSpace  > 计算数学与科学工程计算研究所
expansionofsteptransitionoperatorofmultistepmethodanditsapplicationsi1
Tang Yifa
2002
Source Publicationjournalofcomputationalmathematics
ISSN0254-9409
Volume20Issue:2Pages:185
AbstractWe expand the step-transition operator of any linear multi-step method with order s ≥ 2 up to O(τ~(s+5)). And through examples we show how much the perturbation of the step-transition operator caused by the error of initial value is.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/44735
Collection计算数学与科学工程计算研究所
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Tang Yifa. expansionofsteptransitionoperatorofmultistepmethodanditsapplicationsi1[J]. journalofcomputationalmathematics,2002,20(2):185.
APA Tang Yifa.(2002).expansionofsteptransitionoperatorofmultistepmethodanditsapplicationsi1.journalofcomputationalmathematics,20(2),185.
MLA Tang Yifa."expansionofsteptransitionoperatorofmultistepmethodanditsapplicationsi1".journalofcomputationalmathematics 20.2(2002):185.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Tang Yifa]'s Articles
Baidu academic
Similar articles in Baidu academic
[Tang Yifa]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Tang Yifa]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.